Posted by Bob Judd (126.96.36.199) on October 09, 1999 at 09:35:52:
It's been about 3 weeks since I posted last just when I started
the lithium treatment. Well, the lithium seems to be gradually
losing it's effectiveness. I'm still waking up at 3 or 4am with
headaches, but they seem to be more like migraines than clusters.
I'm not getting the swelling on the left side of my face...the red
eye, the stuffy nose. They are #5 or #6 in pain...which IS much
better, but they are still really distracting. I'm still taking
imitrex, but the weird thing is that sometimes the headaches
are still there when I wake up again. So they're lasting much
longer than a regular cluster. Has anyone else experienced this?
My doctor raised my nightime dose to 300mgs.--so I take 150mg in
the morning, 150 mgs. at lunch, and 300 mgs. at bedtime. The side
effects from the lithium seem to have diminished a bit. But I'm
curious what other people's dosages are and if they experienced
side effects. The only thing I experience was a bit of a metallic
taste and mild vertigo. Also, does anyone know what the symptoms
of a toxic level of lithium are? Is the dose I'm on (600mg/day)
high enough to cause a toxic episode?
Post a Followup